# SDR ASAA2015020910600

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 18,663 hours, 5,681 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PWS FAIL LIGHT CAME ON IN FLIGHT.  ACFT GROUNDED.  RESET SYSTEM, GROUND FUNCTIONAL CHECKED GOOD IAW AMM 34-43-00-710-802-001.
